# SDR COMA0760304

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 19,689 hours, 16,928 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6002113444
- Condition: Warped
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW MOTION NOTED DURING CLIMB, AUTOPILOT ON AND OFF.  RETURNED TO CMH.  FOUND THE RIGHT LOWER VISOR PANEL BOWED OUT, REPLACED THE VISOR PANEL.
